# SDR WRNA20140016

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,364 hours, 16,278 cycles
- Engine: Pwa PW4460
- Engine time: 52,559 hours, 13,553 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING TAKEOFF, THRUST REVERSER UNLOCK LIGHT ILLUMINATED LESS THAN 80 KNOTS. CREW RETURNED TO THE GATE IAW MAINTENANCE PROCEDURE TO LOCK OUT THRUST REVERSER.  CREW ATTEMPTED ANOTHER TAKEOFF AND THE SAME OCCURRENCE OF THE THRUST REVERSER UNLOCK LIGHT INDICATION ILLUMINATED AGAIN LESS THAN 80 KNOTS CAUSING A SECOND REJECTED TAKEOFF.  CREW RETURNED TO THE RAMP WITHOUT ANY FURTHER INCIDENT.
